Depersonalization Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
3 Posts
Discussion Starter · #1 ·
Hey everyone,

I've been struggling with DP/DR for around a year and a half now after smoking weed. I recently started taking a hair loss drug called finasteride, which has made the condition feel way worse (brain fog, dissociation, problems focusing, visual clarity etc.). Post-finasteride syndrome terrifies me and I was wondering whether anyone has had any experience dealing with DP/DR after taking this drug and has any tips?

Thanks!
 

·
Registered
Joined
·
1 Posts
You may be intolerant to the drug, or the diagnosis may be inaccurate. I know that finasteride only helps with androgenic alopecia. A friend of mine couldn't take finasteride for long and decided to go a different route. He is from Canada and was advised to go to hairtransplantinstitute.ca for a hair transplant. There's also minoxidil, and low-level laser therapy, which works because of increased blood flow in the scalp. They may also work for other forms of hair loss (e.g., due to metabolic disorders). You may have a metabolic disease after using "weed."
 
1 - 2 of 2 Posts
Top